# SDR SIMA20010922

- Difficulty date: April 2, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N243AE
- Make and model: Saab 340B
- Aircraft serial: 340B243
- System (JASC): 7100 · Powerplant System
- Part: Ctot Panel
- Part number: 7239060503
- Part serial: 0235
- Condition: Failed
- Location: Cabin
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ALB - FLT 4893 - ABORTED TAKEOFF DUE TO NO APR ON LEFT ENGINE.  REMOVED AND REPLACED CTOT PANEL WITH SERVICEABLE PANEL REF S340AMM 71-00-00 CHECKED GOOD REF AMM 76-10-00 APR SYSTEM CHECKS NORMAL.  (M)
